American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc. 367 (2015) 2459-2486.
Abstract, references, and article information   
View Article: PDF

[2] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[3] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information   
View Article: PDF

[4] Regina Rotman. Short geodesic loops on complete Riemannian manifolds with a finite volume. Trans. Amer. Math. Soc. 365 (2013) 2881-2894.
Abstract, references, and article information   
View Article: PDF

[5] Federica Dragoni, Juan J. Manfredi and Davide Vittone. Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 837-859.
Abstract, references, and article information   
View Article: PDF

[6] Stefan Suhr. Closed geodesics in Lorentzian surfaces. Trans. Amer. Math. Soc. 365 (2013) 1469-1486.
Abstract, references, and article information   
View Article: PDF

[7] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kei Kondo and Minoru Tanaka. Total curvatures of model surfaces control topology of complete open manifolds with radial curvature bounded below. II. Trans. Amer. Math. Soc. 362 (2010) 6293-6324. MR 2678975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Bekkara, C. Frances and A. Zeghib. Actions of semisimple Lie groups preserving a degenerate Riemannian metric. Trans. Amer. Math. Soc. 362 (2010) 2415-2434. MR 2584605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hans-Bert Rademacher. The second closed geodesic on Finsler spheres of dimension $n > 2$. Trans. Amer. Math. Soc. 362 (2010) 1413-1421. MR 2563734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mohammed Guediri. Closed timelike geodesics in compact spacetimes. Trans. Amer. Math. Soc. 359 (2007) 2663-2673. MR 2286050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. E. Durán, A. Mendoza and A. Rigas. Blakers-Massey elements and exotic diffeomorphisms of $S^6$ and $S^{14}$ via geodesics. Trans. Amer. Math. Soc. 356 (2004) 5025-5043. MR 2084409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds". Trans. Amer. Math. Soc. 355 (2003) 5119-5120. MR 1997597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mohammed Guediri. On the nonexistence of closed timelike geodesics in flat Lorentz 2-step nilmanifolds. Trans. Amer. Math. Soc. 355 (2003) 775-786. MR 1932725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jin-ichi Itoh and Minoru Tanaka. The Lipschitz continuity of the distance function to the cut locus. Trans. Amer. Math. Soc. 353 (2001) 21-40. MR 1695025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nancy Hingston. On the equivariant Morse complex of the free loop space of a surface . Trans. Amer. Math. Soc. 350 (1998) 1129-1141. MR 1458305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rafael Oswaldo Ruggiero. On Non-hyperbolic Quasi-convex Spaces. Trans. Amer. Math. Soc. 350 (1998) 665-687. MR 1451615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul Horja. On the number of geodesic segments connecting two points on manifolds of non-positive curvature. Trans. Amer. Math. Soc. 349 (1997) 5021-5030. MR 1401773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Miguel Sánchez. Structure of Lorentzian tori with a killing vector field. Trans. Amer. Math. Soc. 349 (1997) 1063-1080. MR 1376554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sandra L. Samelson and W. P. Dayawansa. On the existence of global Tchebychev nets . Trans. Amer. Math. Soc. 347 (1995) 651-660. MR 1233983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. L. Fernández and M. V. Melián. Bounded geodesics of Riemann surfaces and hyperbolic manifolds . Trans. Amer. Math. Soc. 347 (1995) 3533-3549. MR 1297524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng. Bifurcation of minimal surfaces in Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 51-62. MR 1270663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia